By Topic

Cascade realization of a class of two-variable transfer functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Fujimoto, H. ; Dept. of Electron. Eng., Kinki Univ., Osaka, Japan

Necessary and sufficient conditions under which a two-variable rational function may be realized as the transfer function of a doubly terminated cascade of single-variable lumped, lossless reciprocal two-ports, of which each two-port is with respect to p1 or p2, are derived. It is noted that a set of realizability conditions presented and the approach to the realization are entirely different from those in previous contributions. The derived conditions are based on the factorability of three polynomials determined from the denominator and numerator polynomials of the transfer function under consideration. The proposed approach is based on the synthesis of two single-variable driving point impedance functions, which are defined at the junction of single-variable two-ports, each of which depends only on p1 or p2. Moreover, a realization procedure is also derived from the viewpoint of reciprocal realization of the transfer function presented. In addition, a theorem on a cascade realization of multivariable positive real functions is extended

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:38 ,  Issue: 12 )